# SDR HNAA2024060600485

- Difficulty date: May 30, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 50,357 hours, 47,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

00153 L/H STUB FRAME ABOVE WINDSHIELD POST CRACK AT LOWER CORNER.  RAR L/H STUB FRAME PN: 123-07751-005 ABOVE WINDSHIELD POST IAW EMB 145 SRM 51-40-02
